MAUDE Adverse Event Report: Wright Medical Technology, Inc. STEM MID 14MM PLASMA SPRAY INCOMPASS TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer

Wright Medical Technology, Inc. STEM MID 14MM PLASMA SPRAY INCOMPASS TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Catalog Number 3385114M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971); Swelling/ Edema (4577)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6).Incompass total ankle study.Delayed wound healing.Slight maceration and slough present in both anterior and medial incision sites, with moderate swelling.Recovered/resolved with sequelae.
 
Event or Problem Description
Subject: (b)(6) incompass total ankle study.Delayed wound healing.Slight maceration and slough present in both anterior and medial incision sites, with moderate swelling.Recovered/resolved with sequelae.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Failure of total ankle replacement (tar) over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient (radiological and clinical) information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information (e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician) is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and/or the device in relation to cause of the failure.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
STEM MID 14MM PLASMA SPRAY INCOMPASS TOTAL ANKLE SYSTEM
Common Device Name
Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Manufacturer (Section D)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50171200
Report Number3010667733-2026-01038
Device Sequence Number8242857
Product Code HSN
UDI-Device Identifier00889797114059
UDI-Public00889797114059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number3385114M
Device Lot Number1838212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight228 LB